# SDR HNAA2019041700102

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 44,405 hours, 41,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

629     33-51  0014160  16APR19  RIC  CLOSE
      EMERGENCY LIGHT OVER SERVICE DOOR DOORWAY WILL NOT ILLUMINATE
                                          27751    00 NGR
FACT  16APR19  09:57  RIC
            DISCONNECTED EMERGENCY LIGHT INVERTER + RESEATED CONNECTOR AS REQ.
